# SDR 96ZZZX1755

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1138
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIA -  FLT APW243 FROM MIA/KBO - NOSE GEAR FAILED TO EXTEND INTO KBO.  GEAR EXTENDED USING ALTERNATE EXTENSION.  GEAR INSPECTION AT KBO, NO VISUAL PROBLEMS NOTED.  A/C FERRIED WITH NOSE GEAR EXTENDED TO MIA FOR MAINTENANCE.  MAINTENANCE JACKED NOSE OF A/C AND PERFORMED NORMAL RATE RETREAT AND EXTENSION CHECK PER MM 32-30-00 AND ALT. EXTENSION CHECK PER MM 32-36-01 AND MECHANICAL EXTENSION CHECK PER MM 32-37-00.  NLG OPS CHECKED NORMALLY,  A/C RELEASED FOR SERVICE.  (X)
